MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E-POLY 40MM +3 MAXROM LNR SZ24; PROSTHESIS, HIP

ZIMMER BIOMET, INC. E-POLY 40MM +3 MAXROM LNR SZ24; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product(s: 650-1064 cer option type 1 tpr sleve -6 2914167; 650-1058 cer bioloxd option hd 40mm 2904573; pt-116056 regen/rnglc+ ltd 56mm sz 24 240160; 51-108080 tprlc 133 mp t1 pps so 8x101mm 6006745.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent right total hip arthroplasty and subsequently was revised three months later due dislocation.The head and liner components were removed and replaced.Attempts were made to obtain additional information; however, none was available.
 
Additional Manufacturer Narrative
Udi #: (b)(4).Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.X-ray review indicates there is history of anterior dislocation noted on april 22, 2018.61 year old male has a history of total hip arthroplasty.The patient had initial dislocations after surgery.He was treated with open reduction and placement of a (constrained) liner.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
E-POLY 40MM +3 MAXROM LNR SZ24
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9608257
Report Number0001825034-2020-00290
Device Sequence Number10888467
Product Code OIY
UDI-Device Identifier00880304469075
UDI-Public00880304469075
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K100048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Model NumberN/A
Device Catalogue NumberEP-108424
Device Lot Number538330
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight95